# SDR A6WA200840184

- Difficulty date: March 6, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,561 hours, 14,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Hinge
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FOLDING STEP UPPER HINGE, REF P/N 601R31980-41, AND LOWER HINGE , REF P/N 601R31980-63 FOUND CRACKED.  (M)
